# SDR SWAA2016042751357

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 66,948 hours, 53,736 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: 405742
- Part serial: 10881
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AFTER TAKEOFF LT FUEL TANK STOPPED FEEDING.  R & R FUEL CROSS FEED VLV ACTUATOR IAW AMM.
